Benzodiazepine overdose --call 911?

OD is over dose. If any medication , is taken as instructed by the physician is safe and not called as od. Substance abusers, get addicted and take several times the therapeutic dose reaching lethal levels of medication then called od, if it happens yes call 911 and stay till ambulance arrives and may need CPR .

Related Questions

What is the treatment for benzodiazepine overdose?

Supportive. Generally, the treatment is supportive, e.g. Monitoring of vital signs, securing airway and ensuring adequate ventilation, and administration of IV fluids. Read more...

What is the definition or description of: benzodiazepine overdose?

Too much sedative. A benzodiazepine is a sedative used for procedures or sometimes in the treatment of anxiety disorders. Examples of these medications include lorazepam, diazepam, or Alprazolam an overdose is consuming more than the recommended amount of drug. Death is uncommon with overdose of benzodiazepines alone but has been reported. Read more...
Benzodiazepine OD. Benzodiazepines are widely prescribed medicines for anxiety and insomnia. Some include valium, ativan, (lorazepam) librium, and clonazepam. Varying in potency, all are sedating and can be addictive. "overdose" generally means to take more than prescribed, but some people show signs of toxicity (slurred speech, poor concentration, drowsiness, ataxia, etc) at lower doses -- even at prescribed ones. Read more...